# SDR SWAA2025042851700

- Difficulty date: April 1, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH SIDE HORIZONTAL STABILIZER INSPAR RIB4 STAB STA120.30 STIFFENERS #2 AND #4.  CRACK ON LH SIDE HORIZONTAL STABILIZER INSPAR RIB4 STAB STA120.30 STIFFENERS #2 AND #4 REPAIRED PER SRM 55-10-09-2R-5.
